m+Medelevator.RU
← Поиск публикаций
Indian journal of pharmacology · 2016

Isotretinoin-induced acute severe myopathy involving pelvic girdle muscles: A case report.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Sameem Farah, Semira

Аннотация

Oral isotretinoin has been in widespread use for more than three decades. It causes numerous side effects; skin and mucous membrane being commonly involved. Musculoskeletal adverse effects are also known to occur, but pelvic girdle myopathy is rarely reported. We report myopathy involving pelvic girdle muscles in a young male who received oral isotretinoin for folliculitis decalvans.

Предметные рубрики MeSH